MathSciNet Relay Station
MathSciNet bibliographic data
MR1896179 14L30 (32M12 57S20)
Luna, D. Variétés sphériques de type $A$. (French) [Spherical varieties of type $A$] Publ. Math. Inst. Hautes Études Sci. No. 94 (2001), 161–226.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement